# SDR ABXA2011041633

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 52,206 hours, 38,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SERVICE AREA MISSING 1 DESCENT HARNESS.  DEFERRED IAW MEL 21-61-1-2 CAR C. MBCB 4/26/11.  PLACARD INSTALLED.
